Hammer Crit!

Time

Category

Duration

Prizes

Fee

9:10 am

Open CAT 4/5

35 min

Merch 3 Deep 

$35

9:50 am

Jr. Open/Women

(Ages 10-13 &14-18)

25 min

Merch 3 Deep 

$25

10:20 am

Open Fixed Gear*

25 min

Merch 3 Deep

$25

10:50 am

Kid’s Race (2 laps)

15 min

 

Free

11:05 am

Break (Course open)

10 min

 

 

11:15 am

Masters Open CAT 3/4/5

(Ages 35 , 50 & 60 )**

40 min

$200 Merch 3 Deep 

$40

12:00 pm

Masters 35 Open CAT 1/2/3

45 min

$400 Merch 5 Deep $150 Cash Primes

$40

12:45 pm

Break (Course open)

10 min

 

 

12:55 pm

Women CAT 3/4/5

40 min

$400 & Merch 5 Deep $150 Cash Primes

$40

1:40 pm

Open CAT 3/4

45 min

$400 Merch 5 Deep  $150 Cash Pris

$40

2:30 pm

Women Pro 1/2/3

60 min

$1400.00 12 Deep $300 Cash Primes

$45

3:35 pm

Open Pro 1/2/3

75 min

$1400.00 12 Deep $300 Cash Primes

$45

* Fixed Gear races:  90 inch rollout limit.  No brakes allowed.
** Masters 35 50 and 60 scored and awarded separately

$25.00 for second race
WSBA/USA Cycling license holders please contact David Root rootsgone@yahoo.com for an OBRA single event membership waiver discount code.  

OVER $10,000 in Cash and Merchandise Prizes!

The Pit will be Dialed!  Dialed Cycling Lab wil provide wheel pit and mechanic support 

First Aid:  PeaceHealth will have staff on hand providing first aid!

Race Directions: Mocks Landing Swan Island, Corner of N. Leverman St. & N. Cutter St
                               Google maps link: https://goo.gl/maps/HfTL2

Registration:  Register online at https://obra.org/events/27809/register to save time and money.  Entry fees increase $10 after July 11th.  Day-of registration will be available, entry fees TBD.


Proceeds from the race will be donated to benefit Edwards Center. You can learn more about them here: edwardscenter.org

 

 

  Sponsors!